Open Access

On rank one perturbation of continuous spectrum which generates given finite point spectrum

     Article (.pdf)

Abstract

The perturbations of Nevanlinna type functions which preserve the set of zeros of this function or add to this set new points are discussed.


Full Text





Article Information

TitleOn rank one perturbation of continuous spectrum which generates given finite point spectrum
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 1, 20-31
MathSciNet MR2402150
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

F. Diaba
Laboratoire of Mathematics, Department of Mathematics, Faculty of Sciences, University Badji Mokhtar Annaba, Annaba, Algeria

E. Cheremnikh
Lviv Polytechnic National University, Lviv, Ukraine 


Citation Example

F. Diaba and E. Cheremnikh, On rank one perturbation of continuous spectrum which generates given finite point spectrum, Methods Funct. Anal. Topology 14 (2008), no. 1, 20-31.


BibTex

@article {MFAT413,
    AUTHOR = {Diaba, F. and Cheremnikh, E.},
     TITLE = {On rank one perturbation of continuous spectrum which generates given finite point spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {20-31},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=413},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues